# SDR USAA2009012890203

- Difficulty date: January 27, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 6545871523
- Part serial: 913
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FORWARD SERVICE DOOR STOP FITTING CRACKED BELOW CENTER GUIDE ROLLER.  REPAIRED FORWARD SERVICE DOOR STOP FITTING IAW US AIRWAYS TYPICAL REPAIR 52-10-11.
